IDEAS home Printed from https://ideas.repec.org/p/cla/uclawp/837.html
   My bibliography  Save this paper

Equilibrium Distributions With Externalities

Author

Listed:
  • Mitsunori Noguchi

    (Department of Economics Meijo University)

  • William R Zame

    (UCLA Department of Economics/Div of Humanities Social Science/California Institute of Technology)

Abstract

No abstract is available for this item.

Suggested Citation

  • Mitsunori Noguchi & William R Zame, 2004. "Equilibrium Distributions With Externalities," UCLA Economics Working Papers 837, UCLA Department of Economics.
  • Handle: RePEc:cla:uclawp:837
    as

    Download full text from publisher

    File URL: http://www.econ.ucla.edu/workingpapers/wp837.pdf
    Download Restriction: no

    Other versions of this item:

    References listed on IDEAS

    as
    1. Shafer, Wayne & Sonnenschein, Hugo, 1975. "Equilibrium in abstract economies without ordered preferences," Journal of Mathematical Economics, Elsevier, vol. 2(3), pages 345-348, December.
    2. Bryan Ellickson & William Zame, 2005. "A competitive model of economic geography," Economic Theory, Springer;Society for the Advancement of Economic Theory (SAET), vol. 25(1), pages 89-103, January.
    3. Gretsky, Neil E & Ostroy, Joseph M & Zame, William R, 1992. "The Nonatomic Assignment Model," Economic Theory, Springer;Society for the Advancement of Economic Theory (SAET), vol. 2(1), pages 103-127, January.
    4. Balder, Erik J., 2000. "Incompatibility of Usual Conditions for Equilibrium Existence in Continuum Economies without Ordered Preferences," Journal of Economic Theory, Elsevier, vol. 93(1), pages 110-117, July.
    5. Greenberg, Joseph & Shitovitz, Benyamin & Wieczorek, Andrzej, 1979. "Existence of equilibria in atomless production economies with price dependent preferences," Journal of Mathematical Economics, Elsevier, vol. 6(1), pages 31-41, March.
    Full references (including those not matched with items on IDEAS)

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Balder, Erik J., 2008. "More on equilibria in competitive markets with externalities and a continuum of agents," Journal of Mathematical Economics, Elsevier, vol. 44(7-8), pages 575-602, July.

    More about this item

    NEP fields

    This paper has been announced in the following NEP Reports:

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:cla:uclawp:837. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (David K. Levine). General contact details of provider: http://www.econ.ucla.edu/ .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If CitEc recognized a reference but did not link an item in RePEc to it, you can help with this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.